Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have sunburn on lower back, numbness on face and legs. Was on fiecanide and metropolol now on Multaq

I've had a host of symptoms over last two years.....sun burn like flare ups no lower back...then migrates to other random spots like thigh.....tricep etc then gone. Numbness that stats on left side of face....left inner ear ...forehead..
Intensity wears off over several weeks and disappeared for a year only to return again. Numbness has gradually dissipated. I have numbness in left leg.....thigh and some lower leg as well.

Have a fib. Diagnosed this past year. Was on fiecanide n metropolol. Now on multaq instead as flec. May have been causing flashers and muscle weakness/ pain.

Now have had minor nerve like headaches for some time.....not dull pain. Don't usually get headaches. Also feel head rush sometimes and difficulty concentrating on computer couple of times in last two weeks.

Often just feel like crap. Little nauseous. Then other times fine. I'm a mess I guess.. Not knowing what's going on is frustrating. Small fibre nerve damage. No diabetes

Clonazepam for sleep and anxiety for few years .
Sat, 28 Sep 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Lab Tests ,  
Medical Topics
Orthopaedic Surgeon 's  Response
Hello

I have studied your case,

Fibromyalgia
First possibility as per presentation of your symptoms is migraine.
.
Pain is severe and aggravated by triggering factors like irritant smell, travelling.
Another possibility as you are having head and shoulder pain is cervical disc bulge compressing traversing nerve root.

When such patient comes to my hospital we usually take X ray spine to see for severity of nerve compression, and when required MRI is done.
Some medication like muscle relaxant and analgesic [paracetemol] will reduce pain, you can take them consulting your treating doctor.


Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a 1.2 cm schwannoma T11-12. 8ve been walking funny. Tingling in my back. My legs feel Weak. My face gets numb. I ve had it for three years...

Recent questions on  MRI

doctor1 MD

I have severe headaches 2or 3 per day,night sweats,tingling in my hand arms and legs all on the left side. I have had mri and scans of my head and...

doctor1 MD

i had a couple of black outs stretching over a period of 10 months. I consulted a neuro surgeon and did MRI brain and other tests which were all...

doctor1 MD

I fell down a flight of concrete steps with metal nosing. I landed on my right lower back with my right arm extended to catch the fall, but...

doctor1 MD

For past 12+ hours, I’ve had left side pain from left pectoral up through left shoulder and down my left arm to my hand. Sharpest pain is in...

doctor1 MD

I had a discectomy and I woke up in excruciating pain. A week later a laminectomy to stop the pain. Epidural injection,Morhine, Dilaudid , nothing...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov...